# SDR 06FDEA2619

- Difficulty date: July 18, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER REPAIR APPROX 12 X 8 INCHES ON RIGHT HAND LOWER FUSELAGE STA 720 STR 2R.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED EXISTING REPAIR BS 700 PLUS 10 - 720 STR 28R FABRICATED AND INSTALLED SKIN   REPAIR IAW SRM 53-30-3 FIG 1 (FAA APPROVED DATA REPAIR IS A MAJOR REPAIR)
